Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 211, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 2:21 PM EDT for Hardin County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 20, 2018, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Hardin County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 8 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:25 PM EDT | TSTM WND DMG | 3 S Doe Valley, KY | POWER LINES AND TREE BLEW DOWN KNOCKING POWER OUT TO SEVERAL IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
867
WUUS53 KLMK 201821
SVRLMK
INC061-KYC093-163-201845-
/O.NEW.KLMK.SV.W.0211.180720T1821Z-180720T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
221 PM EDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Harrison County in south central Indiana...
Southeastern Meade County in central Kentucky...
North central Hardin County in central Kentucky...
* Until 245 PM EDT.
* At 221 PM EDT, a severe thunderstorm was located near Brandenburg,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brandenburg, Radcliff, Muldraugh, West Point, Ekron, Rosewood,
Evans Landing, New Boston, Rock Haven and Grahamton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3800 8625 3806 8592 3803 8592 3800 8595
3799 8593 3799 8591 3796 8590 3794 8590
3786 8588 3783 8619 3784 8621 3785 8621
TIME...MOT...LOC 1821Z 262DEG 32KT 3796 8615
HAIL...1.00IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 12:59 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 20, 12:59 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1259 PM EDT Fri Jul 20 2018 .Forecast Update... Issued at 1130 AM EDT Thu Jul 19 2018 No substantial changes to the SVR potential for late this afternoon and evening. Temps are currently being held back by low cloud cover, but the flipside is that shallow mixing keeps the dewpoints high and the LCLs low. Multiple rounds of storms are possible this afternoon and evening. An effective boundary is oriented NE-SW and clips the Hoosier National Forest, but we have only seen one isolated cell now in Orange County. Isolated storms are possible through early afternoon, and could become severe. Greater severe potential would begin roughly 21Z-00Z, mainly near the I-64 corridor, with the threat pushing south as the evening progresses. Damaging winds appear to be the main threat, but very steep mid-level lapse rates will support golfball to baseball size hail in the strongest storms, and if the LCLs remain low the tornado threat becomes more concerning. && .Short Term...(Today and tonight) Issued at 315 AM EDT Fri Jul 20 2018 ...Severe Weather Expected Today, Potentially Significant... Morning... Before we get to the severe threat later today, wanted to address the current and expected convection later this morning. Seeing isolated to scattered showers and a few storms develop in association with a warm advection wing rotating through the area. This convection should continue to push east this morning and should grow in coverage/intensity across SE Indiana and in the Bluegrass region of east central Kentucky. They are already east of the analyzed warm front over western KY and should be elevated in nature. These should mainly pose a lightning, brief heavy rain, and hail threat. Suppose a few marginally severe hail stones or some 40 mph winds could be possible, but think the storms will largely stay sub-severe this morning. Instability & Forcing... Most of the global and hi-res models seem to generally agree that this convection moves off to the east later this morning and strong heating/destabilization then occurs through midday into the afternoon. During this time, expect a relative lull in precipitation/convective activity. Do think convection could get going again pretty early in the afternoon to our north where better forcing will interact with the available instability. However down across southern IN and KY the better forcing doesn't arrive until late afternoon and evening with the exit region of the mid/upper impulse and convergence along the expected cold front. This is expected to allow for strong/very strong instability to develop given temps in the upper 80s and dew points in the lower (to possibly mid 70s across our far west). The low level heat/moisture will be overrun by steepening mid level lapse rates, creating some very impressive thermal profiles and "fat" CAPE soundings. Some models estimate SB CAPE values pushing up into the 5000-6000 J/KG range across our far west later today. Prefer to rely more on ML CAPE values which should still be around 3000-4000 J/KG and considered strongly unstable. Given the potential for initial supercell storm modes and the expected instability, the Moderate risk is actually for the very large hail (>2") potential. Shear, Storm Mode/Evolution, & Timing... From a shear standpoint, data continues to suggest some impressive values for this time of year as the strong mid level impulse contributes to 0-6 km shear values between 40-60 knots across the Moderate risk area over our western half of the CWA. It is interesting to note that the best LLJ response will be displaced to the NE over central IN and northern OH this evening, however enough of a response should still occur over our area (20-30 knots) to yield a nice veering/increasing wind profile for supercell development with initial storm mode. Best shear profiles should line up over or NW CWA where any early supercell should carry the greatest tornado threat. This is also where the best low level moisture, lowest LCL's, and strongest instability axis will reside for a short window before mode likely tries to transition to bowing segments and perhaps a more large scale wind producer. Do expect that the tornado probs across our west and especially NW CWA may need to be increased if above scenario plays out as expected. Window for supercellular tornadoes could be short, but also could last into the late evening if storms stay more discrete. IN SUMMARY: storm mode and evolution still have some questions, but think initial supercells with a hail and isolated tornado threat should transition to more of a wind threat as we move later into the evening. Best timing for severe is expected between 4 PM - Midnight EDT. Flooding Threat Low... Overall, think the flooding threat is relatively low given the expected progressive nature of the storms. However, repeated rounds of storms could occur with morning and afternoon/evening convection so can't rule out a few localized problems. Rest of Friday Night... Severe threat should be ending around midnight with a relatively quiet rest of the overnight. Look for lows on either side of 70. .Long Term...(Saturday through Thursday) Issued at 250 AM EDT Fri Jul 20 2018 Saturday through Monday Night... At the beginning of the period, a closed upper level low over the southern Great Lakes will slowly drop southward into the Ohio Valley. This upper level low will transit through our region Saturday through Monday before dropping into the southern Gulf coast states by early Tuesday. With the upper level low transversing across our region, unsettled weather is expected this weekend and into early next week. Plenty of clouds with an uptick in diurnally driven convection looks very likely. Thus, this issuance of the forecast will continue to feature high chance PoPs through the period. Temperatures will be below normal this weekend. Highs Saturday will likely only top out in the low-mid 80s. Some sections of the northern Bluegrass may only top out in the upper 70s. Expect cool conditions to continue on Sunday with highs in the mid-upper 70s across much of the region, though the far southwest sections of our CWA could squeak out an 80 degree reading. Upper 70s and lower 80s will be common on Monday as well. Lows through the period will generally average in the middle 60s. Tuesday through Thursday... Overall western hemispheric set up for the long term period next week will feature a large positive height anomaly over the central Atlantic with another positive height anomaly over the southwestern US. Through the period, the global models want to attempt to amplify both of these features. With the current projected wave spacing, we'll see a persistent trough axis centered over the eastern United States. The trough axis may be far enough to our east that we should see a return of typical late July conditions beginning Tuesday and continuing through the remainder of the week. Depending on the upper trough axis positioning, we expect that a gradient of temperatures will be seen across the Ohio Valley. A slightly cooler and unsettled weather pattern may win out over the eastern Ohio Valley, while a bit warmer/drier pattern may be found out west of the Pennyrile region and into the Mid-Missouri Valley. For now, will allow the forecast temperatures to rise back to near climo values across the region, with a slight cut in temps across the east. Will continue to keep low chance PoPs in the forecast through the period though likely capping things at 30 percent or less as a start. Main belt of westerlies looks to remain to our north. However, there are increasing signals that some deeper amplification of the flow could commence by late week. Experimental signal analysis suggests a signal crossing by next weekend which could bring yet another round of unsettled weather to the Ohio Valley. && .Aviation...(18Z TAF Issuance) Issued at 1255 PM EDT Fri Jul 20 2018 Low strato-cu deck has held on, keeping ceilings in the high-end MVFR range. Mixing may become just a little deeper, but for the most part rising dewpoints will offset the rise in temps, so not convinced we can lift to VFR. Confidence is high that strong to severe storms will affect the terminals this evening, but lower confidence in the exact timing and impacts. Will try to pinpoint a 4-6 hr window for storms, and will go with MVFR cig/vis. Could easily see IFR but only for a small portion of that time period. Post-storm environment overnight will feature light S-SW winds and mid-level debris clouds. Should remain dry through midday Saturday, with a PROB30 group in order for storms in the planning period at SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RAS Short Term...BJS Long Term...MJ Aviation...RAS
Hazardous weather outlook, Jul 20, 11:03 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1103 AM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211515- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1103 AM EDT Fri Jul 20 2018 /1003 AM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered storms will develop quickly this afternoon and intensify as a strong upper level weather system pushes through. There will be several waves of storms and all storm hazards are on the table. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The most widespread period of storms will be from late this afternoon through late evening. The storms should be out of the area midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered afternoon and evening storms are expected each day through the late weekend and into mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed later this afternoon and well into the evening. BJS/JDG
In the hours before
Special weather statement, Jul 20, 1:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
133 PM EDT FRI JUL 20 2018
INZ077-084-090-091-201800-
Crawford-Washington-Floyd-Harrison-
133 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...EASTERN
CRAWFORD...NORTHWESTERN FLOYD AND SOUTH CENTRAL WASHINGTON
COUNTIES...
At 132 PM EDT, a strong thunderstorm was located 9 miles northeast of
Carefree Town, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Palmyra, Milltown, Greenville, Martinsburg, Bradford, Central Barren,
Hancock Chapel and Depauw.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 8604 3839 8597 3833 8612 3836 8614
3831 8630 3837 8631
TIME...MOT...LOC 1732Z 243DEG 15KT 3836 8625
JDGLocal storm report, Jul 20, 1:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL FREDONIA 38.18N 86.40W
07/20/2018 M2.00 INCH CRAWFORD IN TRAINED SPOTTER
&&
EBWLocal storm report, Jul 20, 1:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
142 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL LEAVENWORTH 38.20N 86.35W
07/20/2018 E1.25 INCH CRAWFORD IN EMERGENCY MNGR
&&
JMBSpecial weather statement, Jul 20, 1:51 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
151 PM EDT FRI JUL 20 2018
INZ077>079-201830-
Washington-Jefferson-Scott-
151 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL JEFFERSON...
NORTHERN SCOTT AND NORTHEASTERN WASHINGTON COUNTIES...
At 150 PM EDT, a strong thunderstorm was located over Salem, moving
northeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Scottsburg, Salem, Austin, Little York, New Philadelphia, Farabee,
Blocher, South Boston, New Frankfort and Canton.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3873 8560 3851 8608 3861 8615 3875 8591
3875 8590 3873 8589 3873 8585 3878 8582
3878 8580 3881 8580
TIME...MOT...LOC 1750Z 235DEG 21KT 3862 8611
JDGSpecial weather statement, Jul 20, 1:57 PM EDT, 24 minutes before
Special Weather Statement National Weather Service Louisville KY 157 PM EDT FRI JUL 20 2018 KYZ036-037-042-201830- Bourbon-Scott-Harrison- 157 PM EDT FRI JUL 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCOTT...NORTHWESTERN BOURBON AND SOUTHWESTERN HARRISON COUNTIES... At 157 PM EDT, a strong thunderstorm was located near Georgetown, moving northeast at 30 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with this storm. Locations impacted include... Georgetown, Stamping Ground, Leesburg, Alberta, Moon Lake Estates, Muddy Ford, Broadwell, Great Crossing, Davis and Newtown. LAT...LON 3817 8458 3827 8468 3846 8443 3827 8427 TIME...MOT...LOC 1757Z 238DEG 26KT 3826 8459 DM
Special weather statement, Jul 20, 2:18 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Louisville KY 218 PM EDT FRI JUL 20 2018 INZ077-078-092-201845- Washington-Clark-Scott- 218 PM EDT FRI JUL 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...SOUTH CENTRAL SCOTT AND SOUTHEASTERN WASHINGTON COUNTIES... At 218 PM EDT, a strong thunderstorm was located over New Providence Town, moving northeast at 25 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... New Providence Town, Borden, Marysville, Henryville, Carwood, Blue Lick, Chestnut Hill, Daisy Hill, Otisco and Memphis. LAT...LON 3842 8593 3849 8599 3863 8572 3856 8559 TIME...MOT...LOC 1818Z 233DEG 20KT 3847 8592 JDG
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:30 AM EDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 6:38 AM EDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 8:42 AM EDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 9:17 AM EDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 9:35 AM EDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 9:50 AM EDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 10:29 AM EDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 12:54 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 1:57 PM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 2:20 PM EDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 3:01 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 3:16 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 3:17 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 3:34 PM EDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 3:39 PM EDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 3:44 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 4:14 PM EDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 4:27 PM EDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 4:29 PM EDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 4:33 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 4:44 PM EDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 4:52 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 4:59 PM EDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 5:09 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 5:12 PM EDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 5:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 5:34 PM EDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 5:49 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 5:57 PM EDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 6:02 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 6:15 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 6:19 PM EDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 6:29 PM EDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 6:30 PM EDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 32 min |
| Jul 20, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 6:52 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 38 min |
| Jul 20, 6:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 7:06 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 7:08 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 7:34 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 7:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 33 min |
| Jul 20, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 7:54 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
| Jul 20, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 46 min |
| Jul 20, 4:31 AM EDT | Special Weather Statement | LMK | Crawford, Orange, Perry | 29 min |
| Jul 20, 5:25 AM EDT | Special Weather Statement | LMK | Harrison | 35 min |
| Jul 20, 10:50 AM EDT | Special Weather Statement | LMK | Crawford | 40 min |
| Jul 20, 11:18 AM EDT | Special Weather Statement | LMK | Orange | 27 min |
| Jul 20, 1:33 PM EDT | Special Weather Statement | LMK | Floyd | 27 min |
| Jul 20, 1:40 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.